# SDR SWAA2015091543884

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 28,410 hours, 16,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53210001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK TOP SURFACE OF CROWN AREA, DAMAGED AT BS 520, LBL 45.50.  REPAIRED SEAT TRACK IAW SRM.
